# SDR 20000717SH006

- Difficulty date: July 17, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N195WM
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9041
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Harness
- Part number: BAJ5048
- Condition: Damaged
- Location: Lt Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING TO VERIFY COMPLIANCE OF SB 700S28-005 SPECIAL CHECK/MODIFICATION, FUEL MANAGEMENT AND QUANTITY GAUGING SYSTEM.  SHIELDED WIRES (WIRE IDENTIFICATION NR BAJ5048) RUNNING FROM LEFT DENSITOMETER IN LEFT INBOARD FUEL TANK AND FUEL GAUGING COMPUTER WERE DAMAGED, EXPOSING THE INNER WIRES, WHEN THE ENCLOSURES OF THE DENSITOMETER WAS PREVIOUSLY INSTALLED.  (X)
